MAUDE Adverse Event Report: Arthrex, Inc. C-LINE ENDOSCOPIC SOFT TISS REL INST; ORTHOPEDIC MANUAL SURG INSTR

Arthrex, Inc. C-LINE ENDOSCOPIC SOFT TISS REL INST; ORTHOPEDIC MANUAL SURG INSTR
Model Number C-LINE ENDOSCOPIC SOFT TISS REL INST
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was report that during a surgery unable to use the blade on the ar-8850 device due to an issue with the handle.Per complaint reporter there was no harm for patient, operator or third party.No further information received.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
C-LINE ENDOSCOPIC SOFT TISS REL INST
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50817254
Report Number1220246-2026-04801
Device Sequence Number10713017
Product Code LXH
UDI-Device Identifier00888867048546
UDI-Public00888867048546
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC-LINE ENDOSCOPIC SOFT TISS REL INST
Device Catalogue NumberAR-8850
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown